I have recently been taking adipex for about a month. I am happy with the results as far as weight management but i seem to have an extreme acne breakout consistenly for the past 2 weeks! I search if the 2 may be related but it doesnt seem to list acne as a side effect. Also i usually use neutrogena face products for the past few year of my life. (I have never had an issue with acne or breakout even as an adolescent) Last i was using the pink grapefruit neutrogena but i started using the new rapid clear foaming scrub also about 2 weeks ago; maybe 3. If its not the adipex could this change in face wash be the problem?
Adipex is not known to normally cause acne, however few patients do complain of increased acne with the medication use. The facewash is unikely to be the issue here, though allergy may be a possibility. I would suggest keeping the face clean and dry at all times. Ointments such as penzoyl peroxide may also be helpful in reducing the acne. If the condition persists, you may consult your doctor is adipex discontinuation would be feasible/ advised or for a systemic approach towards acne management.
Hope this helps.
thanks for the info! i did some research on the facewash and i found about 1:6 people were breaking out in the same areas as i! i discontinued the use and my face is noticably become much clearer again aka my normal.... perhaps it was just too strong for my skin type
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.